RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 5  

This issue is dedicated to the 80th anniversary of the journal


On free groups in the infinitely based varieties of S. I. Adian
S. I. Adian, V. S. Atabekyan
3
Constructions of families of three-dimensional polytopes, characteristic patches of fullerenes, and Pogorelov polytopes
V. M. Buchstaber, N. Yu. Erokhovets
15
An analogue of Pontryagin's maximum principle in problems of minimization of multiple integrals
M. I. Zelikin
92
Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. III
V. V. Nikulin
105
Dicritical singularities and laminar currents on Levi-flat hypersurfaces
S. I. Pinchuk, R. G. Shafikov, A. B. Sukhov
150
On lower semicontinuity of the entropic disturbance and its applications in quantum information theory
M. E. Shirokov, A. S. Holevo
165
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019